Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 19, NWS Pueblo, CO

June 1, 2014Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 1, 2014, 2:18 PM MDT for Kiowa County, Colorado. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2014, 2:18 PM MDT (20:18 UTC)
Expired
Jun 1, 2014, 3:15 PM MDT
In force
57 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 111 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-361 J/kg
Mixed-layer LCL
2352 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WUUS55 KPUB 012018
SVRPUB
COC061-012115-
/O.NEW.KPUB.SV.W.0019.140601T2018Z-140601T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KIOWA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 315 PM MDT

* AT 217 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
  BRANDON...OR 14 MILES SOUTH OF CHEYENNE WELLS...MOVING SOUTHEAST AT
  25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SHERIDAN LAKE AND TOWNER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3829 10205 3831 10210 3859 10251 3861 10252
      3861 10205 3854 10204 3829 10204
TIME...MOT...LOC 2017Z 304DEG 20KT 3862 10240 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

LW
3 follow-up statements
002 
WWUS55 KPUB 012038
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
238 PM MDT SUN JUN 1 2014

COC061-012115-
/O.CON.KPUB.SV.W.0019.000000T0000Z-140601T2115Z/
KIOWA CO-
238 PM MDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHEASTERN KIOWA COUNTY...

AT 237 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHERIDAN
LAKE...OR 19 MILES SOUTH OF CHEYENNE WELLS...MOVING SOUTHEAST AT 25
MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TOWNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3829 10205 3831 10210 3861 10235 3861 10205
      3854 10204 3829 10204
TIME...MOT...LOC 2037Z 302DEG 23KT 3855 10225 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

LW
089 
WWUS55 KPUB 012050
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
250 PM MDT SUN JUN 1 2014

COC061-012115-
/O.CON.KPUB.SV.W.0019.000000T0000Z-140601T2115Z/
KIOWA CO-
250 PM MDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHEASTERN KIOWA COUNTY...

AT 249 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOWNER...OR 15
MILES WEST OF HORACE...MOVING SOUTHEAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TOWNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3848 10214 3861 10220 3861 10205 3854 10204
      3843 10205
TIME...MOT...LOC 2049Z 293DEG 38KT 3853 10208 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

LW
559 
WWUS55 KPUB 012101
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT SUN JUN 1 2014

COC061-012111-
/O.CAN.KPUB.SV.W.0019.000000T0000Z-140601T2115Z/
KIOWA CO-
301 PM MDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIOWA COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3848 10214 3861 10220 3861 10205 3854 10204
      3843 10205
TIME...MOT...LOC 2100Z 304DEG 20KT 3849 10201 

$$

LW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 11:07 AM MDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jun 1, 11:07 AM MDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1107 AM MDT SUN JUN 1 2014

.UPDATE...
ISSUED AT 839 AM MDT SUN JUN 1 2014

THE FLASH FLOOD WATCH FOR DEWEESE RESERVOIR AND GRAPE CREEK
HAS BEEN CANCELLED. THE CUSTER COUNTY EMERGENCY MANAGER REPORTS
THAT THE RESERVOIR WILL REMAIN NEAR CAPACITY THE NEXT SEVERAL
DAYS...AND HIGH FLOWS WILL CONTINUE ALONG GRAPE CREEK BELOW THE
RESERVOIR...BUT THE THREAT OF FLASH FLOODING DOWNSTREAM FROM THE
DAM HAS LESSENED.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 309 AM MDT SUN JUN 1 2014

CURRENTLY...NO PRECIP ACROSS THE AREA AS STRONG CELLS HAVE MOVED
EWD INTO KS...BUT PLENTY OF LOW-LEVEL MOISTURE ACROSS THE PLAINS
WITH 50S TO LOWER 60S DEWPOINTS. STRATUS PATCH ACROSS EL PASO HAS
EXPANDED SLIGHTLY AND WILL PERSIST THROUGH THE MORNING HOURS.
EXPECT LOW LEVEL MOISTURE TO MIX OUT QUICKLY LATER THIS MORNING
AS W-SW FLOW INCREASES AND AREA DRIES OUT FROM THE WEST. DRYLINE
SHOULD RETREAT TO JUST INSIDE THE CO-KS STATE LINE BY MID
AFTERNOON. PLENTY OF CAPE AND SHEAR E OF THE LINE...SO WILL HAVE
TO KEEP AN EYE ON POSSIBLE STORM DEVELOPMENT LATER THIS AFTERNOON.
ANY STORMS THAT DEVELOP COULD BECOME QUICKLY SVR...HOWEVER...THEY
ALSO WILL BE MOVING EWD INTO KS...SO THREAT FOR OUR CWA LOOKS
MINIMAL. HRRR INITIATES STORMS RIGHT ALONG THE BORDER AT 20-21Z.

REST OF THE AREA SHOULD REMAIN DRY AND BREEZY TODAY. TEMPS WILL RISE
INTO THE LOWER TO POSSIBLY MID 90S FOR MUCH OF THE PLAINS. ALONG
WITH RH OF NR 10 PERCENT AND WINDS GUSTING TO 30 MPH...COULD SEE A
COUPLE OF HOURS OF CRITICAL FIRE WEATHER METEOROLOGICAL
CONDITIONS DEVELOP...PARTICULARLY ACROSS THE SAN LUIS VALLEY AND
AREAS ALONG AND JUST E OF I-25. HOWEVER...DUE TO RECENT RAINFALL
THE FUEL STATUS FOR MOST OF THE AFFECTED AREA DOES NOT APPEAR TO
BE CONDUCIVE TO RAPID FIRE GROWTH...SO WILL MAINTAIN THE COURSE OF
NO FIRE WEATHER HIGHLIGHTS AT THIS TIME.

WILL SEE ANOTHER INFLUX OF LOW LEVEL MOISTURE TONIGHT...BUT
MOSTLY OVER NERN SECTIONS OF THE CWA...EASTERN EL
PASO...KIOWA...AND PROWERS COUNTIES. ELSEWHERE...WITH CONTINUED
DRYING ALOFT...WILL SEE RATHER COOL OVERNIGHT CONDITIONS FOR THE
MTS AND HIGH VALLEYS...WITH SOME SPOTS FALLING INTO THE 30S BY MON
MORNING. ROSE

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 309 AM MDT SUN JUN 1 2014

FLOW WILL BE WEAKLY UPSLOPE OVER EASTERN COLORADO DURING THE DAY
MON IN THE WAKE OF THE COLD FRONT SUNDAY NIGHT...BUT WITH HEIGHTS
AND MID LEVEL TEMPS RISING FAIRLY QUICKLY MON AFTERNOON...DOUBTFUL
MUCH IN THE WAY OF CONVECTION WILL OCCUR. WILL KEEP SOME VERY LOW
POPS IN PLACE ACROSS THE KS BORDER MON AFTERNOON/EVENING...AHEAD
OF THE REDEVELOPING LEE TROUGH...AS SOME WEAK LOW LEVEL MOISTURE
CONVERGENCE AND MODEST INSTABILITY MAY COMBINE TO GENERATE AN
ISOLATED TSRA. MAX TEMPS MON SLIGHTLY COOLER OVER THE EASTERN
MOUNTAINS AND PLAINS...BUT LITTLE CHANGED WESTERN MOUNTAINS AND
VALLEYS. ON TUE...PORTION OF THE WESTERN U.S. UPPER TROUGH LIFTS
INTO THE NORTHERN HIGH PLAINS...WITH STRONG W-SW FLOW DEVELOPING
ACROSS COLORADO. MOISTURE WILL BE PUSHED EAST OF THE KS BORDER BY
AFTERNOON...AND WITH FAIRLY DEEP MIXING MOST LOCATIONS WILL SEE
THEIR WARMEST DAY OF THE YEAR SO FAR AS 700 MB TEMPS CLIMB INTO
THE 18-20C RANGE. WINDS WILL BE STRONG ENOUGH TO CREATE CRITICAL
FIRE WEATHER CONDITIONS...THOUGH FUEL CONDITIONS/GREEN-UP WILL BE
THE ULTIMATE FACTOR IN ANY FIRE WEATHER HIGHLIGHTS.

COLD FRONT PUSHES SOUTH THROUGH THE AREA WED BEHIND NORTHERN
PLAINS UPPER TROUGH...THOUGH LOW LEVEL MOISTURE MAY BE RATHER SLOW
TO INCREASE BEHIND THE BOUNDARY AS SURFACE WINDS ARE INITIALLY NW.
BY WED EVENING...WINDS SWING AROUND TO THE E-NE...PUSHING HIGHER
DEWPOINTS WESTWARD TOWARD THE MTS. LOW CHANCE OF A TSRA WED
EVENING ALONG THE PALMER DIVIDE WED EVENING AS MOISTURE
ARRIVES...THOUGH DEEPER MOISTURE/INSTABILITY MAY STAY JUST TO THE
NORTH OVER NERN CO. COOLER TEMPS AREA-WIDE WED AS 700 THERMAL
RIDGE IS PUSHED SOUTH OF THE STATE. STILL APPEARS AN UPTURN IN
CONVECTION IS LIKELY OVER THE EASTERN MOUNTAINS AND PLAINS THU
INTO THE WEEKEND...AS EASTERLY FLOW DEEPENS AND UPPER ENERGY
APPROACHES FROM THE WEST. CURRENT FORECAST HAS COOLER TEMPS AND
ISOLATED POPS OVER THE EASTERN HALF OF THE AREA THU-SAT WHICH
LOOKS OK FOR NOW...THOUGH SUSPECT POPS WILL NEED TO BE RAISED AS
THE SWITCH TO A WETTER PATTERN...AT LEAST ALONG AND EAST OF THE
MOUNTAINS...COMES INTO FOCUS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1106 AM MDT SUN JUN 1 2014

IN ADDITION TO GUSTY SOUTHWEST TO WEST WINDS GUSTING TO AROUND 30
KNOTS AT TIMES THIS AFTERNOON AND EVENING AT THE KALS...KCOS AND
KPUB TAF SITES...ANTICIPATE THAT VFR CONDITIONS WILL BE NOTED AT
THE KALS...KCOS AND KPUB TAF SITES THROUGH MONDAY AFTERNOON.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

NONE.

&&
Hazardous weather outlook, Jun 1, 11:03 AM MDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1103 AM MDT SUN JUN 1 2014

COZ058>089-093>099-021715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1103 AM MDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON ALONG A DRYLINE
NEAR THE KANSAS BORDER. ANY STORMS THAT FORM COULD GO QUICKLY
SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS
IN ADDITION TO FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AFTER A PERIOD OF DRY WEATHER MONDAY THROUGH WEDNESDAY...
\MOISTURE
WILL RETURN TO SOUTHEAST COLORADO FROM THURSDAY INTO
SATURDAY...BRINGING THE POTENTIAL FOR SCATTERED STRONG TO
POSSIBLY SEVERE STORMS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS EASTERN
KIOWA...PROWERS AND BACA COUNTIES.

In the hours before

Special weather statement, Jun 1, 2:00 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
200 PM MDT SUN JUN 1 2014

COZ098-012045-
LAMAR VICINITY/PROWERS COUNTY CO-
200 PM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PROWERS COUNTY UNTIL
245 PM MDT...

AT 159 PM MDT...A STRONG THUNDERSTORM WAS REPORTED 14 MILES SOUTH
TO SOUTHWEST OF COOLIDGE...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

STAY ALERT.  THIS STORM COULD TURN SEVERE.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
PROWERS COUNTY.

LAT...LON 3785 10213 3787 10213 3789 10210 3792 10205
      3785 10204 3774 10205
TIME...MOT...LOC 1959Z 272DEG 11KT 3785 10209

LW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:15 PM MDTSpecial Weather StatementPUBEl Paso30 min
May 31, 6:17 PM MDTSpecial Weather StatementPUBKiowa28 min
May 31, 6:22 PM MDTSpecial Weather StatementPUBBent38 min
May 31, 6:46 PM MDTSpecial Weather StatementPUBKiowa14 min
May 31, 6:48 PM MDTSpecial Weather StatementPUBEl Paso27 min
May 31, 6:49 PM MDTSpecial Weather StatementPUBBaca26 min
May 31, 7:05 PM MDTSpecial Weather StatementPUBKiowa25 min
May 31, 7:30 PM MDTSpecial Weather StatementPUBKiowa15 min
May 31, 7:56 PM MDTSpecial Weather StatementPUBCrowley19 min
May 31, 8:09 PM MDTSpecial Weather StatementPUBBent21 min
May 31, 8:20 PM MDTSevere Thunderstorm WarningPUBCrowley40 min
May 31, 8:35 PM MDTSpecial Weather StatementPUBProwers25 min
May 31, 9:21 PM MDTSpecial Weather StatementPUBProwers24 min
May 31, 9:45 PM MDTSpecial Weather StatementPUBProwers30 min
May 31, 10:00 PM MDTSevere Thunderstorm WarningPUBProwers45 min
May 31, 11:46 PM MDTSpecial Weather StatementPUBProwers29 min
Jun 1, 2:00 PM MDTSpecial Weather StatementPUBProwers45 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.